i am 19 years old girl studying MBBS first year...
few months back since december i have been suffering from frequent sore throat following fevers and flu almost in the start of every week continuing for 2 to 3 days with medicines like ibuprofen given to me...this situation of recurring throat and fever problems continued for almost 3 months when a physician asked me for blood reports and results were normal except
typhoid H +
typhoid O -
ASO titre +reactive
taking his medicine relieved me from fevers for 2 weeks after which i felt body temperature increased but non-detectable in thermometer...physician gave me treatment for a week and i completed it and he gave me "despirin" mmedicine to be taken when ever i feel like fever.After his treatment i nowadays feel like my body is internally heated like mild fever but thermometer doesnot pick it nor am i taking any medicines.I also have reduced stamina and sometimes feel like my heart beat being tolerably increased....
so i want to ask what actually am i suffering from?
is it rheumaatoid fever?i do have muscle and joint aches when i remain in a posture for sometimes but no joint swelling
does rheumatoid fever ever ends?
what should i do now?
High ASO titre is of extreme importance in <15 years age group and are a marker of streptococcal infection. Group A Streptococcus is responsible for diseases such as glomerulonephritis, rheumatic fever, bacterial endocarditis, and scarlet fever. The ASO level is usually less than 160 Todd units per milliliter. Antibiotics are prescribed for relatively high ASO titers and must be taken along with iron and multivitamin. ASO levels peak at about 4 to 6 weeks after the illness and then taper off. The ASO can be detected for several months after the strep infection has resolved. All this is extremely important in individuals less than 15 years of age or in that age group.
In adults this has no significance unless there are specific symptoms related to streptococcal infection like sore throat, skin infections, heart symptoms or kidney symptoms. The titre will go down with penidure for sometime but this treatment is generally not required. I think you should not worry too much about your ASO titres. Get a complete heart and kidney checkup. If everything is fine do not worry. This is my opinion. There is one thing you must remember that I have not examined you. Nor is it possible to share detailed history on net. It is not the same as talking face to face. Hence do consult rheumatologists for this. Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.